# SDR HEEA064977

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: 407040302101
- Condition: Contaminated
- Location: Tail Rotor
- Part time: 4,473 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROYCO 13 AND MOBILE 28 MIXED IN TAIL ROTOR DRIVESHAFT.  (X)
